MathSciNet Relay Station
MathSciNet bibliographic data
MR1284664 (95f:65163) 65M06 (65M12 76E25 76M20)
Chang, Qian Shun; Guo, Bo Ling; Jiang, Hong Finite difference method for generalized Zakharov equations. Math. Comp. 64 (1995), no. 210, 537–553, S7–S11.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement